# SDR 98FDEA00556

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 727-22
- Aircraft serial: 18866
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 886
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0342 - UPPER LOBE BS 886 HEAVY CORROSION AT WINDOW BELT AND ON SKIN 8 ABOVE STR 14L.  REMOVED CORROSION FRAME WAS TAKEN OUT OF LIMITS.  WINDOW FRAME REPLACED FOR EA 7-5330-29636 AND SRM 51-30-2 DOUBLER INSTALL PER EA 7-5330-29636.
